# SDR 99UAL900624

- Difficulty date: December 3, 1999
- Submitted: October 9, 2000
- Operation: Air carrier
- Aircraft: N591UA
- Make and model: Boeing 757222
- Aircraft serial: 28142
- Aircraft time: 12,444 hours, 4,751 cycles
- Engine: Pwa PW2037
- Engine time: 11,311 hours, 0 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Fuel Control
- Part number: 7791005
- Part serial: A4469
- Condition: Malfunctioned
- Location: Engine
- Part time: 19,307 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RETURNED TO THE FIELD AT ORD DUE TO ENGINE INDICATION.  *S/D*  THE FUEL CONTROL UNIT WAS REPLACED FOR FLUCTUATING ENGINE PARAMETERS.  THE FUEL CONTROL UNIT HAD A LEAKING MAIN PRESSURE SHUTOFF VALVE (MPSOV).
